It is currently Fri Aug 18, 2017 8:34 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Jun 08, 2010 9:51 pm 
Offline
Average Poster
Average Poster

Joined: Fri Jun 19, 2009 8:17 pm
Posts: 11
I have been on sub for a year and half...i started very low at 4 mg and got down to 1 mg with in a few months... then i started to have chest pains and all sorts of issues which i thought was anxiety alone and or depression but as soon as i went back up to 3 mg it all got better... now i find myself stuck here because anytime i try to come down even for a day and lower my dose or spread it out i have an anxiety attack or chest pain which leads to anxiety attacks... i really want off this as i think i have issues with side effects even at low dose and the chest pain is scary .... i have 8mg which i break into 8 fairly close pieces... and take 3 times a day.... can anyone help with guidance and if you have the chest pains or anxiety maybe sharing your story may help... why dont i get the usual sides like sweat chills diahrea... i get neurological issues like pain and numbness tingling etc i have had heart checked all ok but the chest pain is scary as i have stated... am i doing something wrong... i was on clonazapam before i started but i had to give it up... should i be on anti depressant... any help would be greatly appreciated.. feel kind of lost right now....thanks and best to you all....


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jun 08, 2010 10:19 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Apr 23, 2010 3:32 pm
Posts: 228
Sounds to me (Im not a DR), like an anti depressant or something for anti anxiety could really help you. My doctor has pushed me from the get go and told me that once I get below 4mgs he wants me on an antidepressant since I have a history of anxiety and depression. Talk to your family dr asap. I think it will help.

_________________
Laura

Of course there's such a thing as angels. Only sometimes they don't have wings... and we call them mothers. -Unknown


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jun 08, 2010 11:06 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri May 28, 2010 10:38 pm
Posts: 181
Location: Cleveland suburb
I agree with last reply (besides the "let's go Flyers") I am currently on an anti-depressant along with my sub for anxiety and depression. Maybe that's something to talk to your doc about. Alot of us, not all, suffer from depression and anxiety, it's pretty common if you talk to people in recovery to have other issues like that. Definately bring up to your doc. Chest pains always scare the crap out of me, especially as I near 40 and all the abuse I've done.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Jun 08, 2010 11:20 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
I am NOT a doctor. I am a layperson who really knows only a bit about medical things. HOWEVER.....a lot of people have chest pain with anxiety. It is nothing to take lightly. All chest pain should be examined by a doctor because it can be a very serious issue and is nothing that should be disregarded. HOWEVER, under the circumstances, it might be anxiety and it might be a reflux issue. I say that because my husband had severe anxiety post Iraq war. It didn't really manifest as typical "anxiety" symptoms. It manifested as chest pain that was EXTREMELY scary. After a couple visits to the doctor and one frightening trip to the ER, he started taking TUMS. It made the chest pain go away pretty quickly. It takes a few of them which is totally safe. But now he carries tums everywhere he goes. Once he realized it was anxiety and reflux causing the chest pain, that actually seemed to decrease the frequency of it and now when he gets chest pain he thinks and if he is in a stressful situation (which he always is when this occurs) he takes TUMS and it goes away. I think once the chest pain was checked out and became less scary it probably eased some of the anxiety too.

Anyways......I base this on only a couple people I know who have had the symptoms described above. Two people is a small sample and there is no real great reason to believe this is the problem for you. But it probably wouldn't hurt to try a couple TUMS next time and see what happens. If it helps, then maybe you can deal better with the anxiety when chest pain isn't compounding the situation and making things more scary and worse for you.

Just an idea. I wish you the best however.

Cherie

_________________
Criticism may not be agreeable, but it is necessary. It fulfills the same function as pain in the human body. It calls attention to an unhealthy state of things.

- Winston Churchill


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 12, 2010 11:41 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jul 10, 2009 11:50 pm
Posts: 128
I started having anxiety and depression bad when I got under .5mgs. I got on effexor and it went away and i was able to taper down. I haven't taken anything in 4 days and feel good...haven't posted that yet because I don't want to jinx anything. For what my opinion and experience is worth I think an anti depressant will help you a lot.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: shadow and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group